# SDR 2000UALA00811

- Difficulty date: December 23, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 7,845 hours, 2,734 cycles
- Engine: Iae V2522A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B546CCM0104
- Condition: Failed
- Location: Flight Manage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN LOST INDICATIONS FROM FMGC.  IN ADDITION, RECEIVED GPWS INOP ECAM WARNING, FOLLOWED BY NAV MODE DEGRADE ON BOTH ND''S.  *S/D*  THE FLIGHT MANAGEMENT GUIDANCE COMPUTER 1 AND THE GEAR PROX SENSOR 39GA WERE REPLACED.
